# SDR SWAA2022031066361

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET OF BLEED DUCT ON LH SIDE AT LOWER FUSELAGE (1 EA) 2022-55506 / [01] REPLACED SUPPORT BRACKET OF BLEED DUCT ON LH SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG 212A1116 REV -;[02] CERTIFIED WORK PERFORMED.
